Universidad Complutense de Madrid
E-Prints Complutense

Algorithmic analysis of the maximum queue length in a busy period for the M/M/c retrial queue

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Economou, A. and Lopez-Herrero, M. J. (2007) Algorithmic analysis of the maximum queue length in a busy period for the M/M/c retrial queue. INFORMS Journal on Computing, 19 (1). pp. 121-126. ISSN 1091-9856

[img] PDF
Restringido a Repository staff only

484kB

Official URL: http://web.ebscohost.com/ehost/detail?sid=188f50af-a998-4e4e-b658-3bca50a50272%40sessionmgr10&vid=1&hid=17&bdata=Jmxhbmc9ZXMmc2l0ZT1laG9zdC1saXZl#db=bth&AN=24775527


URLURL Type
http://www.informs.org/Organisation


Abstract

This paper deals with the maximum number of customers in orbit (and in the system) during a busy period for the M/M/c retrial queue. Determining the distribution for the maximum number of customers in orbit is reduced to computation of certain absorption probabilities. By reducing to the single-server case we arrive at a closed analytic formula. For the multi-server case we develop an efficient algorithmic procedure for computation of this distribution by exploiting the special block-tridiagonal structure of the system. Numerical results illustrate the efficiency of the method and reveal interesting facts concerning the behavior of the M/M/c retrial queue.


Item Type:Article
Uncontrolled Keywords:M/M/c retrial queue; maximum orbit size; busy period; continuous-time Markov chain; tridiagonal; linear system; Extreme values
Subjects:Sciences > Mathematics > Operations research
ID Code:15270
Deposited On:18 May 2012 09:06
Last Modified:03 Aug 2018 11:56

Origin of downloads

Repository Staff Only: item control page